A proof of Paley-Wiener's theorem for Fourier hyperfunctions with support in a proper convex cone by the heat kernel method

Masanori Suwa, Kunio Yoshino

研究成果: Article

元の言語English
ページ(範囲)833-841
ジャーナルComplex Variables and Elliptic Equations
53
出版物ステータスPublished - 2008 9 1

これを引用

@article{75757465dbda45a3aec7787d5819da5f,
title = "A proof of Paley-Wiener's theorem for Fourier hyperfunctions with support in a proper convex cone by the heat kernel method",
author = "Masanori Suwa and Kunio Yoshino",
year = "2008",
month = "9",
day = "1",
language = "English",
volume = "53",
pages = "833--841",
journal = "Complex Variables and Elliptic Equations",
issn = "1747-6933",
publisher = "Taylor and Francis Ltd.",

}

TY - JOUR

T1 - A proof of Paley-Wiener's theorem for Fourier hyperfunctions with support in a proper convex cone by the heat kernel method

AU - Suwa, Masanori

AU - Yoshino, Kunio

PY - 2008/9/1

Y1 - 2008/9/1

M3 - Article

VL - 53

SP - 833

EP - 841

JO - Complex Variables and Elliptic Equations

JF - Complex Variables and Elliptic Equations

SN - 1747-6933

ER -